# SDR FDKA200704171

- Difficulty date: April 25, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 15,521 hours, 14,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD20131A
- Part serial: 72418
- Condition: Inoperative
- Location: Emergency Light
- Part time: 253 hours, 214 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6206 JFK-MHT (1014 PHX LCL) - EMERGENCY EXIT DOOR LIGHT INOP.  MX REMOVED AND REPLACED NR 3 POWER SUPPLY.
